# SDR FDEA200912154473

- Difficulty date: December 15, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCY COMT-AREA FWD OF NLG W/W - FRAME 231.25 AT BL0 (FRAME, FRAME REPAIR, INTERCOSTAL UPPER PLATE AND DOORLOCK FITTING) DAMAGED "CHAFED AND GOUGED".  BLENDED GOUGE IN REPAIR DOUBLER IAW SEM 51-10-02. L=.100",W=.250",D=.023", FOUND OUT OF LIMITS IAW SRM 53-00-07, DETAIL 2. FABRICATED DOUBLER.  REMOVED AND INSTALLED DOOR SWITCH IAW SRM 51-40-02. DRILLED DOUBLER IAW SRM 51-40-05. TREATED AND PRIMED IAW SRM 51-20-01. INSTALLED DOUBLER IAW SRM 51-70-11 AT BS 231.25, BL0 FRAME. BLENDED GOUGE ON FITTING IAW SRM 51-10-02. L=.250",W=.250",D=.002".   FOUND TO BE WITHIN LIMITS IAW SRM 53-00-07, DETAIL 2. INSTALLED FITTING IAW SRM 51-40-02 AT BS 231.25, BL0 FRAME. THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
